Doctor insights on:
Medicine For Panadol Overdose
Dose highly variable: Panadol(paracetamol) in uk and tylenol(acetaminophen)in north america the toxic dose is variable in individuals.A single dose of 10 grms has a pretty good chance of causing toxicity.Intermittent doses more than 2grms a day if taken along with alcohol and/or other drugs toxic to liver can also cause toxicity.A single dose less than 10 grms with alcohol overdose can be toxic to liver. ...Read more
What to do if I am going to overdose on panadol (acetaminophen) tomorrow, say I don't succeed, what might happen to me?
Don't do it!: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read moreSee 1 more doctor answer
Usual LFT: Liver function tests such alt, ast (previously known as SGOT and sgpt)and ggt(very sensative) are most often used. Over tests are usually part of a comprehensive metaboic profile that measures electrolytes, other products of liver function, etc.Chronic toxicity even more serious when combined with alcohol. ...Read more
Acutely or Chronic: Same thing as acetaminophen. Previously 4000mg per day was considered safe. That dose now recognized as associated with liver damage after as little as 3 weeks. Probably shouldn't exceed 2500mg a day on a chronic bases and you should have liver function tests every 6 months at that dose. You may not have any symptoms until damage is advanced. ...Read more
How many panadol (acetaminophen) tablets does it take to cause an overdose. And how many to make it fatal?
Please seek help!!!: I am concerned that you are asking this because you are considering trying an overdose. If you want to kill yourself this is not a good way to do it- panadol (acetaminophen) overdose causes liver failure which causes a long, painful ; very unpleasant death over several weeks. If you are considering suicide please seek help from a friend, family member, professional or suicide hotline. There are better solutions. ...Read more
Suffering from catarrh for almost a week i took drugs like panadol (acetaminophen) cold & catarrh, but to no avail, please any help?
Allergies?: I assume your discharge is clear. A runny nose for more than a week suggests nasal allergies. Not sure if you had this before, but you may want to try a saline nasal spray and an antihistamine such as Loratadine or Cetirizine or fexofenadine. If your nasal drainage is not clear, you may have a snius infection that needs an antibiotic. ...Read moreSee 1 more doctor answer
What to do if I am going to attempt a panadol (acetaminophen) overdose tomorrow by taking around 130 panadol (acetaminophen). say on the off chance I don't succeed, what might happen to me?
GET HELP NOW !!!!!: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
N-acetyl Cysteine: Nac is a specific treatment. Other treatment as indicated by symptoms and labs. Don't undertake on your own! ...Read more
I'm worried that i've been taking 2 tabs of panadol (acetaminophen) night to help me sleep for over a year now like almost everyday. Not overdosing , but is it safe?
Liver damage: Panadol is a brand of acetaminophen. If someone takes more than the recommended dose of acetaminophen, get medical help immediately, even if the person does not have any symptoms. Symptoms of overdose may include: nausea vomiting loss of appetite sweating extreme tiredness unusual bleeding or bruising pain in the right part of the stomach yellowing of the skin or eyes. ...Read more
Fluids.rest.Panadol (acetaminophen): If it is really flu and you have all syptoms of Influenza.Like fever,headache,bodyache,cough etc.And if iti is just the start of symptoms than it can be treated with antiviral antibiotics like Tamiflu (oseltamivir) available by prescription only for five days. Panadol is for fever and increased fluids and rest is all you need. But you need to make sure the fever is due to Flu,so check with your doctor ...Read more
Hi , during first trimester I have taken lot of panadol (acetaminophen) and daflon overdose afraid something could happen to baby?
Relax: Most of the time, things that you did before you found out you were pregnant do not carry significant problems. If a baby survives the first trimester, chances are the baby will be fine. It's too late for you to do anything about it anyway, so relax. As an example, even though smoking cigarettes, drinking alcohol, using cocaine increase risk to babies, majority are still born normal. ...Read more
My daughter is three of age, she have high fever, she's on panadol, (acetaminophen) but when the medicine wears off the fever come back..............Wat can this be?
Unexplained temp: An infection, probably viral in origin.However, it is important to know what her symptoms are. Because of her age and condition she deserves to be seen by a physician to determine the cause of her temperature. ...Read more
My 3 year old is having fever as high as 103 with cough. Giving her panadol every 6 hours n just started advil (ibuprofen). Can i give these 2 medicines together?
Medication: Some doctors will prescribe the use ofboth drugs so that you take one or the other over 6 hours, that is, one or the other every three hours for elevated temp. ...Read more
Is it possible to combine my blood pressure drug: exforge, with other pain killers such as tylenol, (acetaminophen) panadol etc..?
Yes : This drug is a combination of amlodipine and valsartan. These are safe drugs with Tylenol. Panadol is also acetaminophen. Please do not take both . I would try to avoid NSAIDs such as advil (ibuprofen) as this can contribute to hypertension. Follow the label for correct dosing. The amount of Tylenol you can take is reduced with age and liver disease. ...Read more